# SDR AALA202110290391

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-231
- Aircraft serial: 1447
- Aircraft time: 66,975 hours, 25,420 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P4336
- Condition: Contaminated
- Location: Zone 100
- Part time: 29,870 hours, 15,222 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT AT IDLE POWER STRONG OILY SMELL AT COCKPIT AND AFT CABIN BELOW 10,000" ISOLATED SOURCE OF ODOR TO THE APU DUE TO FINDING OIL IN THE APU INLET OPENING.  (OPEN)
